# SDR CALA9901530

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN BAGGAGE BIN DOOR INNER PAN WORN THROUGH AT AFT LOCKING CAM.  A DOUBLER WAS INSTALLED IAW ECRA 5230-01502.
